MathSciNet Relay Station
MathSciNet bibliographic data
MR2989333 34A08 (26A33 34B10)
Ahmad, Bashir; Nieto, Juan J. Sequential fractional differential equations with three-point boundary conditions. Comput. Math. Appl. 64 (2012), no. 10, 3046–3052.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement